# SDR 2010FA0000340

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 4,735 hours
- Engine: Cont IO520BB
- Engine time: 1,437 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 58380132103
- Condition: Failed
- Location: Landing Light
- Part time: 1,248 hours, 5,276 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(VJ3S) PILOT REPORTED LANDING LIGHT INOP. ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT AD 2008-13-17 HAD BEEN COMPLETED 1248 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 4992.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
